Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Notepad

Can I Stop With Accutane At 133 Mg/kg?

Recommended Posts

After about 6 months, I've reached a cumulative dose of 133 mg/kg. I have two more weeks to go, and that would bring me up to a cumulative dose of 147 mg/kg. Is that really necessary? Or may I just stop now?

I can deal with the dry eyes, nose, lips, ears, even my dry penis. But a few days ago my skin started itching like crazy - this has happened once during the treatment, a couple of months ago. I try to resist it as much as I can, but I itch my skin during sleep! This makes the itching even worse and it forms sorts of dry patches on parts of my arms, the side of my neck, a bit on my chest and back... My skin is red and sore and it's not pleasant to say the least.

It it a big deal if I quit now? Or have I taken enough?

Share this post


Link to post
Share on other sites

Why don't you try reducing your dose so you just take a pill every 3rd day? Side effects will lessen and you will still finish your course?

Share this post


Link to post
Share on other sites

Let's take it to the extreme - what would happen if I took a dose once a week? Could I go back to drinking (reasonably), being exposed to the sun and finally working out? Say I take the pill at Sunday, than go drink at Friday when I have a low level of the stuff in my system..?

Share this post


Link to post
Share on other sites

You could quit now. If your acne is under control and there is no benefit of finishing out your two weeks.

You could also cut back on your dosage like the member above mentioned. Accutane stays in your body for months after finishing up your course. I wouldn't be going as far as to exposing yourself to the sun much. You will still be sensitive in the sun. I'd keep up with the SPF for another couple months. As far as the drinking. I drank while I took Accutane. I didn't have issues. If your going to cut back I'd do the dose every other day or every third day. I wouldn't go every week. That's going to add another 14 weeks to your course if you have another 2 weeks of pills left.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×